ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2015.2.7273

On locally finite \(\pi\)-separable groups

Zhurtov A. H. , Seljaeva Z. B.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 2.
Abstract:
It is shown that the \(\pi\)-length of a locally finite \(\pi\)-separable group \(G\) is bounded by a natural \(m\) if the \(\pi\)-length of every finite subgroup of \(G\) is bounded by \(m\).
Keywords: locally finite group, \(\pi\)-separable group, \(\pi\)-length of the group
Language: Russian Download the full text  
For citation: †Zhurtov A. H.,† Seljaeva Z. B. On locally finite \(\pi\)-separable groups. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 2, pp.16-21. DOI 10.23671/VNC.2015.2.7273
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт